My father-inlaw was admitted to hospital suffering from servere muscle weekness and died 10 days later from Rhabdomyolysis.He was taking Simvistatin and previous to that had taken a 5 five day course of Levoflaxacin.His doctor informed us that it was an interaction between the two drugs.
Simvastatin, like other statins, can cause myopathy with symptoms such as muscle pain, tenderness or weakness. Myopathy sometimes takes the form of rhabdomyolysis, death is rare but has occurred.
Read more: https://www.drugs.com/pro/simvastatin.html
Rhabdomylosis has also been reported, although rare, with Levofloxacin.
Hope this helps.
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2011 • 1 answer
Posted 30 Jan 2012 • 1 answer
Posted 20 May 2013 • 1 answer
Posted 17 Apr 2014 • 1 answer
Posted 11 Dec 2015 • 0 answers